# SDR ASAA2019062879836

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 41,639 hours, 12,426 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL AND GOES OUT ON RESET. GROUNDED - YES. PERFORMED ZONE TEMP CONTROLER BITE REF B737-800 AMM 21-51-00. NO FAULT ON #2 CONTROLLER. #1 CONTROLLER ON BIT AND PREV FLT SHOWED TCV THIS PACK. TCV LIGHT WENT OUT ON VERIFY. RAN PACK 10 MINUTES. PACK LT NEVER CAME ON. OPS CHECK GOOD REF B737-800 FIM 21-53 TASK 803.
